# SDR SWAA2024110154269

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR LOWER SLIDE COVER IS RUBBING AGAINST TO DOOR SCUFF PLATE 2024-600628<[01] REPOSITIONED AFT LEFT DOOR LOWER SLIDE COVER IAW MT 725-61-06;[02] TASK COMPLETED
